MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY I FREE T4 REAGENT KIT; RADIOIMMUNOASSAY, FREE THYROXINE

ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY I FREE T4 REAGENT KIT; RADIOIMMUNOASSAY, FREE THYROXINE
Catalog Number 07P70-30
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.A1 patient idendifer: complete sample id is (b)(6).
 
Event or Problem Description
The customer reported a falsely elevated alinity i free t4 (ft4) result for a female patient in her 30s with a medical history of grave¿s disease and is currently on thyradin (thyroid hormone replacement medication) generated on the alinity i processing module.The following data was provided: previous ft4 result (tested in (b)(6) 2024) = 1.30 ng/dl.On (b)(6) 2025, sid (b)(6): initial ft4 result = 2.16 ng/dl (due to the previous value, the customer retested the sample) repeat ft4 results: first repeat (sid 84) = 1.41 ng/dl; second repeat (sid 84-2) = 1.35 ng/dl there was no impact to patient management reported.
 
Additional Manufacturer Narrative
The complaint investigation included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, review of the device history record, in-house testing of a retained kit of the complaint lot, and field data review.Data and information provided by the customer were reviewed and support the complaint issue without indication for any additional issue.Review of tracking and trending data identified an increase in complaints for the alinity i free t4 assay as well as an increase in complaint activity for reagent lot 78042ud0.However, testing was performed utilizing retained kits of the complaint lot and noted that all testing passed, indicating the reagent lots are performing as expected.Device history record review did not identify any nonconformances or deviations associated with lot 78042ud0 and the complaint issue.The overall performance of alinity i free t4 reagents in the field was reviewed using data gathered from customers worldwide.The median population result for the complaint lot 78042ud00 is within established limits, indicating that the lot is performing acceptably in the field.Labeling was reviewed and adequately addresses the customer's issue.Based on the investigation, no systemic issue or product deficiency of the alinity i free t4 reagent lot 78042ud0 was identified.
 
Event or Problem Description
The customer reported a falsely elevated alinity i free t4 (ft4) result for a female patient in her 30s with a medical history of grave¿s disease and is currently on thyradin (thyroid hormone replacement medication) generated on the alinity i processing module.The following data was provided: previous ft4 result (tested in (b)(6) 2024) = 1.30 ng/dl.On (b)(6) 2025, sid (b)(6): initial ft4 result = 2.16 ng/dl (due to the previous value, the customer retested the sample).Repeat ft4 results: first repeat (sid 84) = 1.41 ng/dl; second repeat (sid 84-2) = 1.35 ng/dl.There was no impact to patient management reported.

Brand Name
ALINITY I FREE T4 REAGENT KIT
Common Device Name
RADIOIMMUNOASSAY, FREE THYROXINE
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key24042854
Report Number3005094123-2026-00017
Device Sequence Number18778264
Product Code CEC
UDI-Device Identifier00380740121822
UDI-Public(01)00380740121822(17)260630(10)78042UD00
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K173122
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2026
Device Catalogue Number07P70-30
Device Lot Number78042UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/23/2025
Supplement Date Received by Manufacturer04/03/2026
Initial Report FDA Received Date01/12/2026
Supplement Report FDA Received Date04/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/01/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY I PROCESSING MODU, 03R65-01, (B)(6).; ALNTY I PROCESSING MODU, 03R65-01, (B)(6).
Patient Age30 YR
Patient SexFemale